Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Bouligand Derivatives and Robustness of Support Vector Machines for Regression

Title data

Christmann, Andreas ; van Messem, Arnout:
Bouligand Derivatives and Robustness of Support Vector Machines for Regression.
In: Journal of Machine Learning Research. Vol. 9 (2008) Issue 6 . - pp. 915-936.
ISSN 1533-7928

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Bouligand derivatives; empirical risk minimization; influence function; robustness; support vector machines; SVM
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 08:27
Last Modified: 04 Apr 2016 08:44
URI: https://eref.uni-bayreuth.de/id/eprint/20534